# SDR DALA2024102110227

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 72,998 hours, 23,661 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 RT OVERWING TEST 2 BTL PRESS LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: T/S PER B757 WDM 25-65-21. FOUND BROKEN WIRE W6484-0014-24 BEHIND SIDEWALL KICK PANEL. REPAIRED WIRE PER B757 SWPM 20-10-13 . R WING SLIDE BOTTLE PRESSURE INDICATION OPS CK GOOD PER B757 AMM 25-65-00. (6413508)
